# SDR TWAA9804007

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609TW
- Make and model: Boeing 767231
- Aircraft serial: 22572
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING C-CHECK MAINTENANCE, THE LEFT OUTBOARD FLAP WEDGE HAD 14 INCH HORIZONTAL CRACK, 17 INCH FROM INBOARD END AND 19 INCH FROM BOTTOM TRAILING EDGE.  REPAIRED AREA PER 767 SRM 51-70-05.  (M)
